I have had GAD for the past 11 months and have been recieveing pycotherapy every since which has helped me alot, however i do get anxious throughtout the day and have many worrying thoughts going through my head like i am going to go crazy, i notince i mind chatter alot, anyway over the past 5 months i think that my vision had become disotated. When i look at Light back grounds like the sky or dark black colours i see loads off whitle static spots and its like looking at a fuzzt TV set. This is contstant through out the day and it does get worse when i am anxious. i have been to get my eyes tested and they told me my eyes are very health, It plays on my mind all day and i cant stop thinking about it and its making me very anxious! Do you think that i could have HPPD and do you think Medication may help to relieve some off the sytmpoms? Any help would be great
The HPPD diagnosis would require previous use of hallucinagens. Given your level of anxiety and preoccupation, a med eval would be a good idea. I don't have a clear sense of what is going on with the visual symptoms but it is worth treating the emotional impact regardless. Given you CF diagnosis, I wonder if some of the very understandable emotions around that are taking a toll.
Thanks for your help i have in the past stuipidy taken a hullucinaginic drug once and also ecstacy many times but i have not taken any drugs since my first anxiety attack 11 months ago and for the first 5 months of my anxiety my vision was normal it just come on round christmas and i hadnt off taken any susbstances for 6months which i find strange why its come on. but i will take your advice and speak to my GP about maybe medication. Thanks again for your quick repsonce.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.